# SDR ASAA2023041942979

- Difficulty date: April 19, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 67,679 hours, 34,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT REPORTS THAT L1 DOOR WAS HARD TO CLOSE. GROUNDED - YES. CYCLED DOOR OPEN AND CLOSED SEVERAL TIMES ALL OPS NORMAL REF B737-700 AMM 52-11-00.
